Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 3, Pages 370–375 (Mi al901)  

This article is cited in 1 scientific paper (total in 1 paper)

Counterexamples to two conjectures in the Kourovka notebook

S. V. Skresanovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Here we give counterexamples to two conjectures in the [Kourovka Notebook, Quest. 12.78, 19.67; http://www.math.nsc.ru/˜ alglog/19tkt.pdf]. The first conjecture concerns character theory of finite groups, and the second one regards permutation group theory.

Keywords: finite group, character, permutation group.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00752_а
S. V. Skresanov Supported by RFBR, project no. 18-01-00752.


DOI: https://doi.org/10.33048/alglog.2019.58.306

Full text: PDF file (184 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2019, 58:3, 249–253

Bibliographic databases:

UDC: 512.547.2+512.542.7
Received: 03.04.2019
Revised: 24.09.2019

Citation: S. V. Skresanov, “Counterexamples to two conjectures in the Kourovka notebook”, Algebra Logika, 58:3 (2019), 370–375; Algebra and Logic, 58:3 (2019), 249–253

Citation in format AMSBIB
\Bibitem{Skr19}
\by S.~V.~Skresanov
\paper Counterexamples to two conjectures in the Kourovka notebook
\jour Algebra Logika
\yr 2019
\vol 58
\issue 3
\pages 370--375
\mathnet{http://mi.mathnet.ru/al901}
\crossref{https://doi.org/10.33048/alglog.2019.58.306}
\transl
\jour Algebra and Logic
\yr 2019
\vol 58
\issue 3
\pages 249--253
\crossref{https://doi.org/10.1007/s10469-019-09543-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000494787600003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074836137}


Linking options:
  • http://mi.mathnet.ru/eng/al901
  • http://mi.mathnet.ru/eng/al/v58/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ponomarenko, A. Vasil'ev, “Two-closures of supersolvable permutation groups in polynomial time”, Comput. Complex., 29:1 (2020), 5  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:103
    References:3
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021